# SDR AALA202203212975

- Difficulty date: March 18, 2022
- Submitted: March 21, 2022
- Operation: Air carrier
- Aircraft: N656AW
- Make and model: Airbus A320-232
- Aircraft serial: 1079
- Aircraft time: 74,911 hours, 29,713 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Defective
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT EMERGENCY EXIT LIGHT BY LAVATORY DIM. REPLACED LIGHT BULBS AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
